# SDR SWIA200312305

- Difficulty date: August 19, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 20,486 hours, 17,854 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 836
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 3,090 hours, 2,404 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 INOPERATIVE, WILL NOT ENGAGE.  REPLACED HSTA AND MOTOR CONTROL UNIT AND REMOVED AND REPLACED FO'S DISCONNECT SWITCH IAW 27-40-00.  P/N:  8396-3  S/N OFF:  806
